Title: Arc Spaces and Rogers-Ramanujan Identities
Authors: Bruschek, C ×
Mourtada, H
Schepers, Jan #
Issue Date: Jul-2012
Publisher: Springer
Series Title: The Ramanujan Journal vol:30 issue:1 pages:9-38
Abstract: Arc spaces have been introduced in algebraic geometry as a tool to study singularities but they show strong connections with combinatorics as well. Exploiting these relations we obtain a new approach to the classical Rogers-Ramanujan Identities. The linking object is the Hilbert-Poincar\'e series of the arc space over a point of the base variety. In the case of the double point this is precisely the generating series for the integer partitions without equal or consecutive parts.
ISSN: 1382-4090
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science